Acute gingival necrosis caused by drug-induced agranulocytosis

Masamichi Ohishi, Kazunari Oobu, Yasuko Miyanoshita, Kyoko Yamaguchi

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

A case of acute gingival necrosis, which was caused by drug-induced agranulocytosis, is reported. The patient had classic signs and symptoms, and the treatment of oral lesions was symptomatic. Regeneration of the gingival mucosa was almost complete 20 days after the onset of the disease.

Original languageEnglish
Pages (from-to)194-196
Number of pages3
JournalOral Surgery, Oral Medicine, Oral Pathology
Volume66
Issue number2
DOIs
Publication statusPublished - Jan 1 1988

All Science Journal Classification (ASJC) codes

  • Pathology and Forensic Medicine
  • Dentistry(all)

Fingerprint Dive into the research topics of 'Acute gingival necrosis caused by drug-induced agranulocytosis'. Together they form a unique fingerprint.

  • Cite this